Please use this identifier to cite or link to this item:
Title: Stochastic delay equations with non-negativity constraints driven by fractional Brownian motion
Author: Besalú, Mireia
Rovira Escofet, Carles
Keywords: Processos de moviment brownià
Equacions diferencials estocàstiques
Brownian motion processes
Stochastic differential equations
Issue Date: 2012
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: In this note we prove an existence and uniqueness result for the solution of multidimensional stochastic delay differential equations with normal reflection. The equations are driven by a fractional Brownian motion with Hurst parameter H > 1/2. The stochastic integral with respect to the fractional Brownian motion is a pathwise Riemann¿Stieltjes integral.
Note: Reproducció del document publicat a:
It is part of: Bernoulli, 2012, vol. 18, núm. 1, p. 24-45
Related resource:
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
582400.pdf193.82 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.